<  Back to the Polytechnique Montréal portal

Finding maximum likelihood estimators for the three-parameter Weibull distribution.

Éric Gourdin, Pierre Hansen and Brigitte Jaumard

Article (1994)

An external link is available for this item
Additional Information: Nom historique du département: Département de mathématiques appliquées
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/33255/
Journal Title: Journal of Global Optimization. (vol. 5, no. 4)
Publisher: Springer
DOI: 10.1007/bf01096687
Official URL: https://doi.org/10.1007/bf01096687
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:24
Cite in APA 7: Gourdin, É., Hansen, P., & Jaumard, B. (1994). Finding maximum likelihood estimators for the three-parameter Weibull distribution. Journal of Global Optimization., 5(4), 373-397. https://doi.org/10.1007/bf01096687

Statistics

Dimensions

Repository Staff Only

View Item View Item